# SDR IPXA10M60178

- Difficulty date: May 14, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 68,643 hours, 13,238 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7065507
- Condition: Corroded
- Location: Sta 1350 L16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, L16R CORRODED AT STA 1350.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT LONGERON SECTION REF DWG AEA7065 AND SRM 51-31-01.
